Visit Komen.org
Lower Your Risk
Prev Thread Prev Thread   Next Thread Next Thread
 Dandruff after chemo
Author Message
bjb

  • Total Posts : 1
  • Reward points : 50
  • Joined: 8/16/2010
  • Status: offline
Dandruff after chemo - Monday, August 16, 2010 2:55 PM
I am looking for info concerning dandruff after hair regrowth.  I didn't have dandruff before...but I've got it now.  My last chemo treatment was the end of March 2010.  My hair is growing in thicker, and a bit more gray than before.  I'm hoping this is only temporary!  While this is not the end of the world, it is just another side-effect that I could do without!  Any thoughts would be greatly appreciated.

Jump to:

Icon Legend and Permission
  • New Messages
  • No New Messages
  • Hot Topic w/ New Messages
  • Hot Topic w/o New Messages
  • Locked w/ New Messages
  • Locked w/o New Messages
  • Read Message
  • Post New Thread
  • Reply to message
  • Post New Poll
  • Submit Vote
  • Post reward post
  • Delete my own posts
  • Delete my own threads
  • Rate post

© 2000-2008 ASPPlayground.NET Forum Version 3.1.5